MathSciNet Relay Station
MathSciNet bibliographic data
MR1124796 (92j:54034) 54D35 (18B30)
Banaschewski, B. Compactification of frames. Math. Nachr. 149 (1990), 105–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement